Boots Ibuprofen Long Lasting 200mg - 16 Capsules
Relieves pain, inflammation and fever. Easy to swallow
See details below, always read the label
Suitable for: Adults & children of 12 years & over
Active ingredients: Ibuprofen 200mg
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Check store stock overlay
Please use this overlay to check for product availability